# SDR CA041014005

- Difficulty date: October 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 7,761 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 CYLINDER REMOVED DUE TO LOW COMPRESSION. NOTED WRIST PIN BEARING BROKEN AND CONNECTING ROD TIGHTER THAN NORMAL ON CRANKSHAFT. AFTER FURTHER INVESTIGATING, FOUND NR 2 MAIN BEARING LOOSE IN BEARING SADDLE AND WAS ABLE TO MOVE FORE AND AFT INTHE CRANKCASE. ENGINE REMOVED AND SENT TO OVERHAUL FACILITY.
